# SDR ABXA080029

- Difficulty date: January 26, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 71,612 hours, 21,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 335010401266
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT MAIN ENTRY DOOR INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW B767 AMM CHAPTER 33.  OPS CHECKED GOOD.
